Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

Please Help -- Questions and scared

I have been on the board before and sometimes do not get responses back so I am going to shoot again!   I have had an average of 5 10/650 lorcet a day for about 40 days after I was released from the hospital for kidney stones.  I am wondering what type of w/d's I will have with a taper from 4 one day (Mon)  2.5 (Tues)  then 1.5 (Wed) to 1 to 1/2  then the weekend would be none (I wanted to plan the weekend if the worst would happen then).  I truely do not know what to expect at these amounts. I have banannas, amino acid, womens health active, ambien .... anything else I need ???  Any help, answers greatly appreciated -- I will be needing this board this week!  What am I missing?
4 Responses
Avatar universal
Hi~   I don't think it will be bad at all!!!    You're wise to taper so you're body isn't too "shocked" but really that's not a long time @ 50mg a day.

Start the vits now and really start forcing fluids(water) to flush your system. Get some Epsom salts for the bath and start taking a couple of baths a day and soaking. You probably won't be having too many aches but the salts pull toxins from the body.

You're well prepared!!  I'm sure you know about Ambien but I have to say this anyway:
Get in bed and THEN take it. Try not to take very much of it,okay?

Keep posting~

V.
199177 tn?1490502134
It sounds like you have things planned out of course we cant give taper plans out here and they really should be done by your doctor.you have only been taking them a little over a month so hopefully your wd will not be to bad I bet by day 5 you will be feeling so much better.hang there ..
Avatar universal
The fact you're stopping after a month says right there what type of person you are. Hang on to your strength and keep talking to people on here. Sounds like you have your plan all you have to do now is stick to it. Withdrawals are withdrawals.  They suck! Sorry you had Kidney stones too. I heard those were really painful. Get better!
Avatar universal
Thank you so much everyone!! I will need to keep posting I am sure. For me, it is the mental stuff right now as I have chronic stones and I keep thinking what if I have one and have nothing. I cannot think that way right now. To clarify I was on them prior to this hospitilization but was off for a week then ended up in the hospital with another one -- so I am hoping the 7 days cleansed my body enough to prepare for this time!  It is so helpful for people to post -- thank you!
Have an Answer?
Top Addiction Answerers
495284 tn?1333897642
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.